×

Found 197 Documents (Results 1–100)

100
MathJax

Oscillation of difference equations with impulses. (English) Zbl 1314.39015

Pinelas, Sandra (ed.) et al., Differential and difference equations with applications. Contributions from the international conference on differential and difference equations and applications in honour of Ravi P. Agarwal, Ponta Delgada, Portugal, July 4–8, 2011. New York, NY: Springer (ISBN 978-1-4614-7332-9/hbk; 978-1-4614-7333-6/ebook). Springer Proceedings in Mathematics & Statistics 47, 449-455 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Singular problems for integro-differential equations in dynamic insurance models. (English) Zbl 1314.45007

Pinelas, Sandra (ed.) et al., Differential and difference equations with applications. Contributions from the international conference on differential and difference equations and applications in honour of Ravi P. Agarwal, Ponta Delgada, Portugal, July 4–8, 2011. New York, NY: Springer (ISBN 978-1-4614-7332-9/hbk; 978-1-4614-7333-6/ebook). Springer Proceedings in Mathematics & Statistics 47, 27-44 (2013).
MSC:  45J05 45E10 45A05 65R20 91G60 91B30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Problem with integral conditions for differential-operator equation. (English) Zbl 1313.47032

Mat. Metody Fiz.-Mekh. Polya 56, No. 4, 7-14 (2013); translation in J. Math. Sci., New York 208, No. 3, 267-276 (2015).
MSC:  47A56 35K10 35K20
PDF BibTeX XML Cite
Full Text: DOI

QMC Galerkin discretization of parametric operator equations. (English) Zbl 1302.65020

Dick, Josef (ed.) et al., Monte Carlo and quasi-Monte Carlo methods 2012. Proceedings of the 10th international conference on ‘Monte Carlo and quasi-Monte Carlo methods in scientific computing’, Sydney, Australia, February 13–17, 2012. Berlin: Springer (ISBN 978-3-642-41094-9/hbk; 978-3-642-41095-6/ebook). Springer Proceedings in Mathematics & Statistics 65, 613-629 (2013).
PDF BibTeX XML Cite
Full Text: DOI Link

On the second order sliding mode approach to distributed and boundary control of uncertain parabolic PDEs. (English) Zbl 1291.93083

Bandyopadhyay, Bijnan (ed.) et al., Advances in sliding mode control. Concept, theory and implementation. Papers from the 12th IEEE international workshop on variable structure system, Mumbai, India, January 2012. Berlin: Springer (ISBN 978-3-642-36985-8/pbk; 978-3-642-36986-5/ebook). Lecture Notes in Control and Information Sciences 440, 75-95 (2013).
MSC:  93B12 35R20
PDF BibTeX XML Cite
Full Text: DOI

Global regularity for the Yang-Mills equations on high dimensional Minkowski space. (English) Zbl 1304.35005

Mem. Am. Math. Soc. 1047, v, 99 p. (2013).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotic parabolicity for strongly damped wave equations. (English) Zbl 1326.35211

Holden, Helge (ed.) et al., Spectral analysis, differential equations and mathematical physics: A Festschrift in honor of Fritz Gesztesy’s 60th birthday. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-7574-2/hbk). Proceedings of Symposia in Pure Mathematics 87, 119-131 (2013).
PDF BibTeX XML Cite
Full Text: arXiv

Finite element methods for fractional differential equations. (English) Zbl 1319.65070

Li, Changpin (ed.) et al., Recent advances in applied nonlinear dynamics with numerical analysis. Fractional dynamics, network dynamics, classical dynamics and fractal dynamics with their numerical simulations. Festschrift dedicated to Zhong-hua Yang on the occasion of his 70th birthday. Hackensack, NJ: World Scientific (ISBN 978-981-4436-45-8/hbk; 978-981-4436-47-2/ebook). Interdisciplinary Mathematical Sciences 15, 49-68 (2013).
PDF BibTeX XML Cite

Efficient Jacobi-Gauss collocation method for solving initial value problems of Bratu type. (English) Zbl 1299.65244

Zh. Vychisl. Mat. Mat. Fiz. 53, No. 9, 1480-1480 (2013); translation in Comput. Math. Math. Phys. 53, No. 9, 1292-1302 (2013).
MSC:  65M70 35K55 80A25 80A20 80M22
PDF BibTeX XML Cite
Full Text: DOI

Solution of second order nonlinear singular perturbed ordinary differential equation based on the Samarskii scheme. (Russian, English) Zbl 1299.65161

Sib. Zh. Vychisl. Mat. 16, No. 1, 11-25 (2013); translation in Numer. Analysis Appl. 6, No. 1, 9-23 (2013).
PDF BibTeX XML Cite
Full Text: DOI

The distribution of the eigenvalues of the Dirichlet problem of the two-dimensional Sturm-Liouville differential operator. II. Some associated Dirichlet series. (La distribución de los autovalores del problema de Dirichlet del operador diferencial bidimensional de Sturm-Liouville. II. Algunas series de Dirichlet asociadas.) (Spanish) Zbl 1296.35002

Notas de Álgebra y Análisis 23. Bahia Blanca: Universidad Nacional del Sur, Instituto de Matemática. iv, 63 p. (2013).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

all top 3

Software